Michael Shub
Michael Shub
City College of CUNY
Adresse e-mail validée de ccny.cuny.edu - Page d'accueil
Titre
Citée par
Citée par
Année
Invariant manifolds
MW Hirsch, CC Pugh, M Shub
Springer, 2006
21162006
Complexity and real computation
L Blum, LA BLUM, F Cucker, M Shub, S Smale
Springer Science & Business Media, 1998
19371998
Invariant manifolds
MW Hirsch, CC Pugh, M Shub
Bulletin of the American Mathematical Society 76 (5), 1015-1019, 1970
17061970
ON A THEORY OF COMPUTATION AND COMPLEXITY OVER THE REAL NUMBERS: -COMPLETENESS, RECURSIVE FUNCTIONS AND UNIVERSAL …
L Blum, M Shub, S Smale
The Collected Papers of Stephen Smale: Volume 3, 1293-1338, 2000
15352000
Spherical harmonics
C Müller
Springer, 2006
1493*2006
A simple unpredictable pseudo-random number generator
L Blum, M Blum, M Shub
SIAM Journal on computing 15 (2), 364-383, 1986
14381986
Global stability of dynamical systems
M Shub
Springer Science & Business Media, 2013
10862013
Endomorphisms of compact differentiable manifolds
M Shub
American Journal of Mathematics 91 (1), 175-199, 1969
4221969
Invariant Manifolds (Lecture Notes in Mathematics, 583)
M Hirsch, C Pugh, M Shub
Springer, Berlin, 1977
3481977
Complexity of Bezout's theorem I: Geometric aspects
M Shub, S Smale
Journal of the American Mathematical Society 6 (2), 459-501, 1993
3431993
Ergodic attractors
C Pugh, M Shub
Transactions of the American Mathematical Society 312 (1), 1-54, 1989
2911989
Complexity of Bezout’s theorem II Volumes and probabilities
M Shub, S Smale
Computational algebraic geometry, 267-285, 1993
2841993
Newton's method on Riemannian manifolds and a geometric model for the human spine
RL Adler, JP Dedieu, JY Margulies, M Martens, M Shub
IMA Journal of Numerical Analysis 22 (3), 359-390, 2002
2692002
Complexity of Bezout's theorem
M Shub, S Smale
Collected Papers Of Stephen Smale, The (In 3 Volumes)-Volume 3 3, 1421, 2000
2172000
Neighborhoods of hyperbolic sets
M Hirsch, J Palis, C Pugh, M Shub
Inventiones mathematicae 9 (2), 121-134, 1970
2151970
Boundary behavior of interior point algorithms in linear programming
N Megiddo, M Shub
Mathematics of operations research 14 (1), 97-146, 1989
2051989
Complexity of Bézout’s theorem IV: probability of success; extensions
M Shub, S Smale
SIAM Journal on Numerical Analysis 33 (1), 128-148, 1996
2031996
Complexity of Bezout's theorem V: Polynomial time
M Shub, S Smale
Theoretical Computer Science 133 (1), 141-164, 1994
1911994
Stabilité globale des systèmes dynamiques
M Shub
1831978
How many eigenvalues of a random matrix are real?
A Edelman, E Kostlan, M Shub
Journal of the American Mathematical Society 7 (1), 247-267, 1994
1821994
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20